# SDR ASAA2018042224341

- Difficulty date: April 22, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 15,964 hours, 5,215 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFH0408
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 18,028 hours, 6,085 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78273000 FOUND FAULT 73-31162 FOR THE NR 2 ENGINE.  THE MECHANICAL OVERSPEED PROTECTION SIGNAL IS OUT OF RANGE.  ACFT GROUNDED.  TROUBLESHOT IAW FIM 73-25 TASK 805.  ALL RESISTANCE CHECKS PASSED. FAULT HISTORY ONLY SHOWS THE FAULT OCCURRING SPORADICALLY. REMOVED AND REPLACED THE EEC IAW AMM 73-21-60-000-801/73-21-60-400-801.  OPS CHECKED GOOD.  PERFORMED TEST 13 ENGINE RUN,  EEC BITE CHECKED IAW AMM 71-00-00-700-808-F00. TEST PASSED.
